Ask an expert
Question

20 Jul 2005

SWEETYPIE
IVE JUST READ NO. 31683 PILL AND SEX DRIVE....IVE NOTICED THE SAME ...IM ON TRYPHYSIL AND I'VE LOST MY LIBIDO....IS GOING OFF THE PILL ALSO A BETTER WAY TO GET BACK UR LIBIDO?
I AM PLANNING ON GOING OFF THE PILL
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Many women experience loss of libido on the Pill. It may well improve if you stop the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19368 votes
Vote